On a minimax problem of the control of an ensemble of trajectories of a differential inclusion
Differencialʹnye uravneniâ, Tome 28 (1992) no. 8, pp. 1317-1327
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_8_a3,
author = {S. Otakulov},
title = {On a minimax problem of the control of an ensemble of trajectories of a differential inclusion},
journal = {Differencialʹnye uravneni\^a},
pages = {1317--1327},
year = {1992},
volume = {28},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_8_a3/}
}
S. Otakulov. On a minimax problem of the control of an ensemble of trajectories of a differential inclusion. Differencialʹnye uravneniâ, Tome 28 (1992) no. 8, pp. 1317-1327. http://geodesic.mathdoc.fr/item/DE_1992_28_8_a3/